MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9267
Medical Device Problem Codes Leak/Splash (1354); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that the twisting part of the luer has come off , including 1 where then the end of the tubing got stuck in the valve and broke off the tubing, requiring them to get a clamp to pull it out and the piece that broke off is the distal end luer lock piece that connects to the patient tubing.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the tubing luer broke off, and returned a photo sample of material mz9267, lot 25029192.Upon initial visual examination, the set verified the complaint of broken off female luer.There is no physical sample available for testing.The manufacturing plant could not verify the root cause for the solvent, without the physical sample investigation.The plant did not take any actions to address the failure as the line for material mz9267 was reactivated at a different bd plant, starting 10mar2025.The plant that produced this batch is no longer producing the material number.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
MAXZERO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22109859
Report Number9616066-2025-01413
Device Sequence Number15272791
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public(01)10885403240720(10)25029192
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9267
Device Lot Number25029192
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown